# SDR 97ZZZM1008

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (C53-208-01) NUTPLATES ON AFT CARGO BAY FLOOR TRACKS AT BS 727-947 LBL 17 AND 20.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-00-53, 51-40-02 AND 53-60-53.  (M)
